I'm trying once again to get off my hydro. Can't remember how long this awful nausea/vomiting and diarrhea will last? I have to travel on Tuesday for the holidays and not sure if I'm gonna be able to do it!!
alot depends on how much you were taking and for how long.imodium-AD will help with the diarrea, bloating,pressure and the cramps.also,even for the men you can try midol,yes i said midol.before i knew about imodium thats what i used.trust me it works
never had vomiting...maost do not from a pill habit like hydro,,,but not sure of ur dose? the runs started when i cut my dose and lasted over a week...nothing imodium couldnt handle tho...nausea but no vomiting for me...didnt lose a lb!
When I got off the Norco the vomiting lasted 3 day's but the diarrhea lasted over a week.. You might want to pack some Imodium but other then that you should be fine.. I hope your trip is comfortable.. lesa
From a 2+ year stretch on hydro, typically 45 - 50 mgs per day....I had diarrhea until about day 6 or 7......i wish i had taken immodium earlier but i didn't use it until about day 7 so I think i was pretty much over that issue by then.....I experienced nausea until about day 10 and alittle after that... good luck it's worth it to get off those little white deamons..........
I had a knee reconstruction at 23 about 9 months ago and have been on Vocodin ES 3 times a day and yesterday i decided to just stop cold turkey and now i am sick, cant sleep but feel tired, bathroom problems and my back hurts, is all this normal?? and after being on them for 9 months does anyone know how long this will last?? i feel helpless because i didnt even know i had a problem until i stopped
kneegirl: i assume you are new here-
are you addicted or dependant on the meds? Yes it is totally normal the symptoms you are having from stoping the Vic. If you are not addicted/abuse the meds for a high, then you could try to do a taper if you have enough pills left to do so and see if helps make your WD symptoms more tolerable. Most of us here abused our meds (though most of us started out innocently enough from an injury and liked the feeling/the high we got off the pills which sent us down this road) but if you truly only used yours for pain relief, you could probably manage a taper with no problems. I usually dont recommend taper and think that CT is the best way to go but in cases where people did not abuse their meds, they are more likely to succeed in getting off the pills with less problems. When your addicted (like I was), a taper wasnt possible- i would eat my pills up as fast as i could and could NOT control myself by taking less each day. good luck to you and keep us posted on how it goes for you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.